Alert archive / Alabama / Tornado Warnings in 2021
Tornado Warning 52, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 25, 2021, 3:11 PM CDT for Sumter County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2021, 3:11 PM CDT (20:11 UTC)
- Expired
- Mar 25, 2021, 3:48 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 126 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 11:26 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 613 m²/s²
- 0-3 km storm-relative helicity
- 713 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted.
165
WFUS54 KBMX 252011
TORBMX
ALC119-252100-
/O.NEW.KBMX.TO.W.0052.210325T2011Z-210325T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
311 PM CDT Thu Mar 25 2021
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northwestern Sumter County in west central Alabama...
* Until 400 PM CDT.
* At 311 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tamola, or 8 miles north of Lauderdale, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Livingston, Gainesville, Epes, Emelle, Boyd, Payneville and
Sumterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3279 8837 3288 8818 3286 8816 3285 8816
3284 8818 3283 8818 3283 8814 3280 8810
3280 8807 3279 8806 3277 8808 3278 8810
3277 8811 3272 8808 3269 8812 3268 8809
3269 8804 3267 8806 3256 8839
TIME...MOT...LOC 2011Z 244DEG 38KT 3264 8847
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
32/Davis3 follow-up statements
002
WWUS54 KBMX 252022
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
322 PM CDT Thu Mar 25 2021
ALC119-252100-
/O.CON.KBMX.TO.W.0052.000000T0000Z-210325T2100Z/
Sumter AL-
322 PM CDT Thu Mar 25 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN SUMTER COUNTY...
At 322 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Emelle, or 11 miles northwest of Livingston, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gainesville, Epes, Emelle and Sumterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3279 8837 3288 8818 3286 8816 3285 8816
3284 8818 3283 8818 3283 8814 3280 8810
3280 8807 3279 8806 3277 8808 3278 8810
3277 8811 3272 8808 3269 8812 3268 8809
3269 8804 3267 8806 3262 8838
TIME...MOT...LOC 2022Z 233DEG 42KT 3269 8836
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
32/Davis911
WWUS54 KBMX 252038
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
338 PM CDT Thu Mar 25 2021
ALC119-252100-
/O.CON.KBMX.TO.W.0052.000000T0000Z-210325T2100Z/
Sumter AL-
338 PM CDT Thu Mar 25 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTH
CENTRAL SUMTER COUNTY...
At 338 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gainesville, or 12 miles north of Livingston, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gainesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3281 8826 3288 8818 3286 8816 3285 8816
3284 8818 3283 8818 3283 8814 3280 8810
3280 8807 3279 8806 3277 8808 3278 8810
3277 8811 3275 8810 3274 8812 3272 8823
TIME...MOT...LOC 2038Z 241DEG 39KT 3278 8818
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
32/Davis215
WWUS54 KBMX 252048
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
348 PM CDT Thu Mar 25 2021
ALC119-252058-
/O.CAN.KBMX.TO.W.0052.000000T0000Z-210325T2100Z/
Sumter AL-
348 PM CDT Thu Mar 25 2021
...THE TORNADO WARNING FOR NORTH CENTRAL SUMTER COUNTY IS
CANCELLED...
The storm which prompted the warning in NORTHERN Sumter County has
moved out of the area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for west central
Alabama.
Remember, a Tornado Warning still REMAINS IN EFFECT for SOUTHERN
Sumter County.
LAT...LON 3281 8826 3288 8818 3286 8816 3285 8816
3284 8818 3283 8818 3283 8814 3280 8810
3280 8807 3279 8806 3277 8808 3278 8810
3277 8811 3275 8810 3274 8812 3272 8823
TIME...MOT...LOC 2046Z 244DEG 38KT 3283 8806
$$
32/DavisWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 12:39 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Mar 25, 12:39 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1239 PM CDT Thu Mar 25 2021 .UPDATE... For 18Z Aviation. && .SHORT TERM... /Updated at 450 AM CDT Thu Mar 25 2021/ Today through Friday. So far this AM we have had widespread showers with embedded thunderstorms as it spread NE across C AL. The activity has been elevated and while we are watching for any rogue storms, severe activity during the early morning hours should be marginal at best until the warm front makes its way northward later today. We have increased the severe threat in the NW half of C AL for this afternoon and evening. This probably doesn't come as much of a surprise as this system is ramping up to be significant there with strong tornadoes a possibility. The SE half of C AL is a different story. While we have a marginal threat this AM for portions of C AL, for the rest of the afternoon and evening, parameters are much lower in the SE counties with convection not as likely there until later this evening. After the current convection currently on the radar pushes N, we should have a somewhat lull in activity in the SE. In contrast, by around 11am, our warm front should be to the N of the area. Models suggest some cellular activity will likely pop up in the NW first. MUCAPE will not be lacking, but will be highest in the west for this afternoon. 0-6km bulk shear will be in ample supply across C AL. However, 0-1km shear will be decidedly higher in the NW. Although amounts vary, guidance is in agreement decreasing this low level shear significantly after 6z as the bulk of the instability skirts to the NE. This will be not only with the front moving across, but our negatively tilted upper shortwave that is expected to be over the Arklatex ~18z today expected to race off toward IL/IN by midnight tonight. With the bulk of the activity in the SE counties expected for later this evening, this greatly decreases the chance for severe weather for them S of the I85 corridor. This is the reason for the sharp risk gradient in our severe graphics. Timing is pretty similar to what we had yesterday except possibly starting in the NW at 11am instead of noon. The front is expected to make progress after midnight with the risk for TS in the SE counties much lower for the day on Friday with lower dew points moving in behind the front. 08 .LONG TERM... /Updated at 450 AM CDT Thu Mar 25 2021/ Friday night through Wednesday. Rain chances should be minimal for Friday evening but increase after midnight into the pre-dawn hours on Saturday with some thunderstorms possible in the NW with shortwave activity. Rain chances increase once again for Saturday into Sunday with the approach of another frontal system number 2. However, the upper dynamics still need to be worked out. The upper setup does not show a negatively tilted system like front 1. However, we will have warm and moist air waiting for this springtime front. While some strong storms cannot be ruled out, will hold off adding severe just yet with the weekend system. Extended guidance diverges on timing and strength of the upper low/shortwave behind the front for Mon/Tue time frame, so only going with low pops for now. A third front approaches by end of the extended by Wednesday with elevated shower and thunderstorm chances returning. 08 && .AVIATION... 18Z TAF Discussion. Less than ideal flying conditions continue across Central Alabama. Severe convective weather continues to impact the area along with the challenge of wind shear, gusty surface winds, and turbulence. Mainly southerly sfc winds at 10-15 kts with higher gusts are expected through the afternoon. TAFs are mainly MVFR for much of the afternoon along with the expectation of TSRA across northern terminals. MGM/TOI are staying on the better side of conditions, however. A convective line of strong to severe thunderstorms will eventually sweep across the area later this afternoon and evening. This will impact most terminals and also cause a wind shift after FROPA. Any IFR conditions should be associated with convection through the TAF period. Will monitor closely for any needed amendments. 40/Sizemore && .FIRE WEATHER... A moist air mass with high relative humidity values will develop today and continue through the weekend with multiple episodes of showers and thunderstorms. A warm front will lift northward today and produce numerous showers and a few thunderstorms. Southerly winds will increase to 10 to 15 mph with higher gusts today as a strong storm system approaches from the west. There is risk of severe thunderstorms with tornadoes this afternoon and evening. Rain chances are lower on Friday, but more showers and thunderstorms are expected for over the weekend. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 52 75 54 79 61 / 90 10 40 70 80 Anniston 57 78 59 82 63 / 90 10 40 60 60 Birmingham 55 76 60 81 64 / 90 10 50 70 80 Tuscaloosa 54 78 62 82 64 / 80 10 40 60 80 Calera 57 76 62 82 64 / 90 10 40 60 70 Auburn 63 76 64 82 64 / 80 30 20 30 20 Montgomery 64 78 65 85 67 / 70 20 20 30 30 Troy 65 80 66 85 67 / 70 40 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 10 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Mar 25, 5:04 AM CDT, 10 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 504 AM CDT Thu Mar 25 2021 ALZ011>015-017>050-261315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 504 AM CDT Thu Mar 25 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A couple severe storm may occur this morning with a threat of a couple tornadoes, damaging winds, and hail up to quarter size. This morning threat is mainly for areas near and west of Interstate 65 through around 11 am. A significant severe weather event is expected across much of Central Alabama from around 11 am through midnight. The greatest threat will be along and northwest of Interstate 59, where strong tornadoes, damaging winds, and large hail will be possible. The overall threat gradually decreases to the southeast of there. A Wind Advisory is in effect from 11 AM through 10 PM for most of Central Alabama excluding areas generally south of Interstate 85. Sustained winds will be out of the south around 10 to 20 mph with occasional gusts up to 40 mph outside of any thunderstorm activity, especially in higher terrain areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Minor flooding may occur along portions of the Tombigbee and Black Warrior River Basins this weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is expected on today into this evening. 08
In the hours before
Local storm report, Mar 25, 1:23 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TORNADO 4 S BESSEMER AIRPORT 33.25N 86.92W
03/25/2021 SHELBY AL OFFICIAL NWS OBS
CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.
&&
ASLocal storm report, Mar 25, 1:53 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 2 NE HELENA 33.31N 86.82W
03/25/2021 SHELBY AL PUBLIC
SEVERAL TREES UPROOTED AT THE PELHAM HIGH
SCHOOL. POSSIBLE TORNADO.
&&Local storm report, Mar 25, 1:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
159 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 1 NW HIGHLAND LAKES 33.40N 86.66W
03/25/2021 SHELBY AL TRAINED SPOTTER
NUMEROUS TREES UPROOTED NEAR HIGHWAY 280 AND
DOUG BAKER BLVD. TREES BLOCKING HIGHWAY 280.
&&Local storm report, Mar 25, 2:16 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 1 WNW HIGHLAND LAKES 33.40N 86.67W
03/25/2021 SHELBY AL EMERGENCY MNGR
NUMEROUS STRUCTURES REPORTED DAMAGED IN THE
EAGLE POINT AND GREYSTONE SUBDIVISIONS.
&&Local storm report, Mar 25, 2:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
240 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TORNADO 3 SSW NEELY HENRY DAM 33.74N 86.07W
03/25/2021 CALHOUN AL OFFICIAL NWS OBS
CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.
&&
ASLocal storm report, Mar 25, 2:44 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TORNADO 3 WNW RIVERSIDE 33.62N 86.25W
03/25/2021 ST. CLAIR AL PUBLIC
NUMEROUS TREES UPROOTED AND POWER LINES
DOWNED ON OLD COAL CITY ROAD.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 10:58 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 24 hr |
| Mar 25, 1:43 AM CDT | Special Weather Statement | BMX | Pike | 47 min |
| Mar 25, 4:54 AM CDT | Special Weather Statement | BMX | Lee | 36 min |
| Mar 25, 7:45 AM CDT | Special Weather Statement | BMX | Marengo | 45 min |
| Mar 25, 7:48 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 42 min |
| Mar 25, 8:46 AM CDT | Special Weather Statement | BMX | Jefferson, Tuscaloosa | 44 min |
| Mar 25, 8:53 AM CDT | Special Weather Statement | BMX | Marshall | 22 min |
| Mar 25, 9:19 AM CDT | Special Weather Statement | BMX | Blount | 41 min |
| Mar 25, 9:24 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 3 hr |
| Mar 25, 9:28 AM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Mar 25, 9:58 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 32 min |
| Mar 25, 10:12 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 3 hr |
| Mar 25, 10:18 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 13 min |
| Mar 25, 10:28 AM CDT | Special Weather Statement | BMX | Calhoun, Etowah, St. Clair | 47 min |
| Mar 25, 10:53 AM CDT | Special Weather Statement | BMX | Jefferson, Tuscaloosa, Walker | 37 min |
| Mar 25, 11:14 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Walker | 61 min |
| Mar 25, 11:19 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 15 min |
| Mar 25, 11:36 AM CDT | Tornado Warning | BMX | Greene, Hale | 54 min |
| Mar 25, 12:03 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair, Talladega | 72 min |
| Mar 25, 12:11 PM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 64 min |
| Mar 25, 12:45 PM CDT | Special Weather Statement | BMX | Cherokee | 60 min |
| Mar 25, 12:47 PM CDT | Flash Flood Warning | BMX | Cherokee, Etowah | 6 hr |
| Mar 25, 12:53 PM CDT | Tornado Warning | BMX | Jefferson, Shelby | 67 min |
| Mar 25, 12:54 PM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair | 4 hr |
| Mar 25, 1:28 PM CDT | Tornado Warning | BMX | Pickens | 43 min |
| Mar 25, 1:46 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 59 min |
| Mar 25, 1:57 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair | 9 hr |
| Mar 25, 2:23 PM CDT | Tornado Warning | BMX | Calhoun | 67 min |
| Mar 25, 2:32 PM CDT | Flash Flood Warning | BMX | Fayette, Jefferson, Lamar, Marion, Pickens, Tuscaloosa and 2 more | 4 hr |
| Mar 25, 2:45 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 15 min |
| Mar 25, 2:58 PM CDT | Tornado Warning | BMX | Cherokee, Etowah | 45 min |
| Mar 25, 3:35 PM CDT | Tornado Warning | BMX | Greene | 55 min |
| Mar 25, 3:37 PM CDT | Tornado Warning | BMX | Sumter | 53 min |
| Mar 25, 3:44 PM CDT | Tornado Warning | BMX | Blount, Jefferson | 25 min |
| Mar 25, 3:59 PM CDT | Tornado Warning | BMX | Greene, Hale | 61 min |
| Mar 25, 4:10 PM CDT | Tornado Warning | BMX | Hale, Tuscaloosa | 10 min |
| Mar 25, 4:27 PM CDT | Special Weather Statement | BMX | Jefferson | 33 min |
| Mar 25, 4:33 PM CDT | Tornado Warning | BMX | Bibb, Perry | 57 min |
| Mar 25, 4:45 PM CDT | Tornado Warning | BMX | Jefferson | 18 min |
| Mar 25, 4:48 PM CDT | Special Weather Statement | BMX | Walker | 27 min |
| Mar 25, 4:55 PM CDT | Tornado Warning | BMX | St. Clair | 41 min |
| Mar 25, 5:05 PM CDT | Tornado Warning | BMX | Chilton, Shelby | 55 min |
| Mar 25, 5:16 PM CDT | Tornado Warning | BMX | Bibb | 29 min |
| Mar 25, 5:24 PM CDT | Tornado Warning | BMX | Calhoun, Etowah | 28 min |
| Mar 25, 5:29 PM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Shelby, Talladega | 21 min |
| Mar 25, 5:50 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Shelby, Talladega | 100 min |
| Mar 25, 5:50 PM CDT | Tornado Warning | BMX | Shelby, Talladega | 23 min |
| Mar 25, 6:03 PM CDT | Special Weather Statement | BMX | Greene | 27 min |
| Mar 25, 6:15 PM CDT | Special Weather Statement | BMX | Fayette | 30 min |
| Mar 25, 6:30 PM CDT | Areal Flood Warning | BMX | Cherokee | 3 days |
Nearby
Tornado Warnings in Alabama, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.